# SDR AWXA200500641

- Difficulty date: May 28, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 58,558 hours, 36,596 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 440 - ON TAKEOFF ROLL AT LAS EN ROUTE TO IAH, A LOW SPEED ABORTED TAKEOFF OCCURRED DUE TO A REPORT OF A TAKEOFF CONFIGURATION WARNING HORN SOUNDED AT THROTTLE ADVANCEMENT.  MAINTENANCE PERFORMED A TAKEOFF SYSTEM WARNING TEST IAW AWA TASKCARD NR A1B31009.  NO FAULTS FOUND. OPERATIONAL CHECK GOOD.
